# SDR 02062501

- Difficulty date: June 22, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 53,630 hours, 21,761 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 65457912
- Part serial: NSN
- Location: Row 1, D.
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

During climb out at 25,000 ft., heard a loud bang from back. Flt attendants said window at Row 1D cracked, Aircraft returned to base, an uneventful landing was accomplished.
